# SDR IPXA3178039

- Difficulty date: April 15, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N151UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0834
- Aircraft time: 11,343 hours, 7,012 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: B53774133200
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MAIN CABIN FLOOR CLEVIS ADAPTER IS CORRODED BETWEEN FR 21-27, STA Y0 LT.  R & R FLOOR CLEVIS ADAPTER IAW DWG B53774100.
